MathSciNet Relay Station
MathSciNet bibliographic data
MR1692152 (2000j:58024) 58E20
Chang, Sun-Yung A.; Wang, Lihe; Yang, Paul C. Regularity of harmonic maps. Comm. Pure Appl. Math. 52 (1999), no. 9, 1099–1111.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement